UAB Digital Repository of Documents 3 records found  Search took 0.01 seconds. 
1.
9 p, 328.3 KB Differentiability v.s. convexity for complementarity functions / Huang, Chien-Hao (National Taiwan Normal University. Department of Mathematics) ; Chen, Jein-Shan (National Taiwan Normal University. Department of Mathematics) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
It is known that complementarity functions play an important role in dealing with complementarity problems. The most well known complementarity problem is the symmetric cone complementarity problem (SCCP) which includes nonlinear complementarity problem (NCP), semidefinite complementarity problem (SDCP), and second-order cone complementarity problem (SOCCP) as special cases. [...]
2017 - 10.1007/s11590-015-0993-1
Optimization Letters, Vol. 11, Num. 1 (2017) , p. 209-216  
2.
8 p, 278.6 KB Optimality conditions for pseudoconvex minimization over convex sets defined by tangentially convex constraints / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present necessary and sufficient optimality conditions for the minimization of pseudoconvex functions over convex sets defined by non necessarily convex functions, in terms of tangential subdifferentials. [...]
2015 - 10.1007/s11590-014-0822-y
Optimization Letters, Vol. 9, Núm. 5 (June 2015) , p. 1017-1023  
3.
5 p, 137.7 KB On Weierstrass extreme value theorem / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
2014 - 10.1007/s11590-012-0587-0
Optimization letters, Vol. 8, Núm. 1, (2014) , p. 391-394  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.